# Revised Agenda June 28 and 29, 2006 Boardman

#### Wednesday, June 28

Port of Morrow Riverfront Center Two Marine Drive Boardman, Oregon 97818 (541) 481-7678 (541) 481-2679 (FAX)

- 1:00 PM Meet at the Port of Morrow Riverfront Center and board bus for a tour of local projects. (Casual attire is encouraged.)
- 1:15 PM Bus departs. Highlights of the project tour include:
  - Main Street railroad crossing bridge project (Port of Morrow Engineer Ron McKinnis)
  - Interchange management planning efforts for the Tower Road interchange area (ODOT Planning Manager Teresa Penninger)
  - Proposed speedway project (North East Area Commission on Transportation Chair and Morrow County Judge Terry Tallman)
  - New airport roadway and other planned airport improvements (*Ron McKinnis*)
  - Kunze Road improvements (Morrow County Public Works Director Burke O'Brien)
  - Main Street improvements, City Hall, new Senior Center and other Boardman developments (City of Boardman Manager Rex Mather)
  - Industrial area improvements, proposed railroad bridge widening project, East Beach railroad loop project, business expansions and new job opportunities for the area (Ron McKinnis)
- **2:15 PM** Bus returns to Port of Morrow Riverfront Center. Gather in the Riverfront Room at the Port of Morrow Riverfront Center for a workshop.
- 2:30 PM Recognize the 2006 Glenn Jackson Scholarship recipient, Hannah Kullberg. Informational. (10 min., Matthew Garrett)
- 2:40 PM Review and discuss the draft Oregon Transportation Plan. Informational. (2 hr., Craig Greenleaf, Barbara Fraser, Gail Curtis and Carolyn Gassaway)
- **4:40 PM** Workshop adjourns.

Revised Agenda (Continued) June 28 and 29, 2006 Boardman

#### Wednesday, June 28, continued

River Lodge and Grill Washington Room Six Marine Drive Boardman, OR 97818 (541) 481-6800 (541) 481-6801 (FAX)

6:00 PM No-Host Social Hour at River Lodge and Grill in the Washington Room.

**7:00 PM** Dinner, same location.

**7:45 PM** Program begins (ends around 8:30 p.m.).

Agenda (Continued) June 28 and 29, 2006 Boardman

#### Thursday, June 29

8:00 AM Agenda review and briefing session at the Port of Morrow Riverfront Center, San Paolo Room.

Port of Morrow Riverfront Center Riverfront Room Two Marine Drive Boardman, Oregon 97818 (541) 481-7678 (541) 481-2679 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc\_main.shtml.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

  C) Public Comments. (Up to 15 min.)
  (Public testimony is valued by the Commission and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to three minutes. If you bring written summaries or other materials to the meeting, please give the Commission Assistant 10 copies. NOTE: If additional public comment time is necessary, comments will be continued at the conclusion of today's agenda.)

#### Agenda (Continued) June 28 and 29, 2006 Boardman

#### Thursday, June 29 (Continued)

10:05 AM	D)	Update on the implementation of Oregon Senate Bill 640 and the Federal Real ID Act. Informational. (20 Min., Lorna Youngs)
10:25 AM	E)	Report regarding tolling policy issues. Informational. (45 min., Doug Tindall and James Whitty)
11:10 AM	F)	Columbia River Crossing Project update. Informational. (45 min., Project Director John Osborn)
11:55 AM		LUNCH. (Commission members will eat lunch with ODOT staff in the San Paolo Room.) (30 min.)
12:25 PM	G)	Receive an overview of and accept the 2005 Oregon Traffic Safety Performance Plan – Annual Evaluation. Informational/Approval. (30 min., Troy Costales and Oregon Transportation Safety Committee Chair Mark Koberstein)
12:55 PM	H)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, and the OTIA III State Bridge Delivery Program. Informational. (15 min., Doug Tindall)
1:10 PM	I)	Presentation on cost trends in Oregon's Construction Program. (30 min., Paul Mather)
1:40 PM	J)	Presentation and public hearing on the project funding recommendations of the Consensus Committee under the ConnectOregon Program. Public Hearing/Informational. (60 min., John Jackley)  • Public Hearing. (Note: Public comments will be limited to no more than 3 minutes each. Individuals providing similar testimony on the same topic are requested to appoint a spokesperson. The Commission has allocated one hour for this item, but will hear all those who wish to testify.)
2:40 PM	K)	Approval to file an appeal with the Land Use Board of Appeals for the Lowther Annexation and zone change request in the City of Philomath. Additionally, this appeal, if approved, will request a stay of the LUBA proceedings until after the public vote in November 2006. Approval. (10 min., Jeff Scheick)
2:50 PM	L)	Consider approving items on the Consent Calendar (See following pages). Approval. (3 min., Matthew Garrett)

June 26 and 29, 2006 Oregon Transportation Commission Meeting Agenda Distributed by Kim Jordan, Commission Assistant (503) 986-3450 06-06 Agenda Revised.doc

# Agenda (Continued) June 28 and 29, 2006 Boardman

#### Thursday, June 29 (Continued)

- 2:53 PM M) Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett)
  - Wednesday, July 19, 2006, in Salem.
     Potential agenda items may include:
    - o Public hearing and approval of the updated Oregon Transportation Plan
    - ConnectOregon project awards
    - o Oregon Department of Transportation Research Project Selection
  - Wednesday and Thursday, August 23 and 24, 2006, in Grants Pass.
- **2:56 PM** N) Public Comments Continued.
- 3:11 PM ADJOURN

#### **CONSENT CALENDAR**

- 1. Approve the minutes of the May 24, 2006, Commission meeting in Salem.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve an amendment to the 2006-2009 STIP to add two local OTIA bridge projects: Clarks Canyon Padberg (Clarks Canyon Road) Bridge in Morrow County, at an estimated project cost of \$536,000, and Catherine Creek (Miller Lane) Bridge in Union County, at an estimated project cost of \$872,000.
- 4. Approve an amendment to the 2006-2009 STIP to add the U.S. 101 Columbia River (Astoria-Megler) Bridge painting project in Clatsop County. The estimated cost for this project is \$5,598,000.
- 5. Approve an amendment to the 2006-2009 STIP to change the scope of work on the U.S. 26: West Ski Bowl Government Camp Loop project in Clackamas County from a safety project to a preservation project. \$476,441 of Preliminary Engineering funds have been spent on the safety project. If this request is approved, Region 1 will use \$1,667,000 for the preservation project and transfer the balance of \$1,869,559 in safety funding to the Region 1 Safety Pool. The revised total project cost is estimated to be \$2,143,441.
- 6. Approve a request to enter into an interagency agreement with the Oregon Economic and Community Development Department to fund \$4.5 million in road improvement projects in Oregon and delegate authority to the Oregon Department of Transportation Director to sign and implement the necessary agreements.

Agenda (Continued)
June 28 and 29, 2006
Boardman

#### Thursday, June 29 (Continued)

### **CONSENT CALENDAR (continued)**

- 7. Approve the route location and highway design for the relocation of the state highway for the section of highway described as: Hwy. 62 @ Lost Creek Reservoir, Crater Lake Highway (22), in Jackson County.
- 8. Approve the transfer of \$3 million in unmatched federal funds from the State Highway Fund to the Oregon Transportation Infrastructure Fund to allow the Oregon Transportation Infrastructure Bank to loan those funds to Cascade Sierra Solutions for a fuel efficiency program.

Agenda (Continued) June 28 and 29, 2006 Boardman

## Map and Directions to Port of Morrow Riverfront Center and River Lodge and Grill (a.k.a., Riverfront Lodge)

